Absolute stability of a class of nonlinear systems with nonpositive linear parts

Tadeusz Kaczorek

Abstract

The positivity and absolute stability of a class of nonlinear continuous-time and discrete-time systems with nonpositive linear part are addressed. Necessary and sufficient conditions for the positivity of this class of nonlinear systems are established. Sufficient conditions for the absolute stability of this class of nonlinear systems are also given.
Author Tadeusz Kaczorek (FEE / DCEE)
Tadeusz Kaczorek,,
- Department of Control Engineering and Electronics
Journal seriesArchives of Control Sciences, ISSN 1230-2384, e-ISSN 2300-2611, (N/A 100 pkt)
Issue year2019
Vol29
No2
Pages247-258
Publication size in sheets0.55
Keywords in Englishabsolute stability; positive; nonlinear; discrete-time; continuous-time; systems
ASJC Classification2207 Control and Systems Engineering; 2606 Control and Optimization; 2611 Modelling and Simulation
DOIDOI:10.24425/acs.2019.129380
URL http://journals.pan.pl/dlibra/publication/129380/edition/112920/content/absolute-stability-of-a-class-of-nonlinear-systems-with-nonpositive-linear-parts-kaczorek-tadeusz?language=pl
Internal identifierROC 19-20
Languageen angielski
LicenseJournal (articles only); published final; Uznanie Autorstwa - Użycie Niekomercyjne - Bez utworów zależnych (CC-BY-NC-ND); after publication
Score (nominal)100
Score sourcejournalList
ScoreMinisterial score = 100.0, 12-02-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2018 = 0.908; WoS Impact Factor: 2018 = 1.559 (2)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?